# SDR ASAA2016091518016

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,633 hours, 9,885 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST FOLLOW UP FOR HISTORY OF T25 FAULTS ON NR 1 ENGINE.  ETOPS SIGNIFICANT SYSTEM.  ACFT GROUNDED.  ACCOMPLISHED STEP 1 AND STEP 2 OF TSR.  R & R J9 HARNESS ON NR 1 ENGINE REF AMM 73-21-06-400-802-F00.  ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00.  OPS NORMAL.
